Alert archive / Texas / Small Craft Advisories in 2016

Small Craft Advisory 31, NWS Brownsville, TX

May 26, 2016

NWS Brownsville, TX issued this small craft advisory at May 26, 2016, 3:03 PM CDT. It took effect at May 26, 2016, 7:00 PM CDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
May 26, 2016, 3:03 PM CDT (20:03 UTC)
In effect from
May 26, 2016, 7:00 PM CDT
Expired
May 28, 2016, 7:00 AM CDT
In force
36 hr
Issued by
NWS Brownsville, TX

The text

As transmitted.

317 
WHUS74 KBRO 262003
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
303 PM CDT THU MAY 26 2016

...ADVERSE MARINE CONDITIONS TONIGHT AND FRIDAY...

.STRONG SOUTHERLY WINDS HAVE DEVELOPED AND WILL BE MAINTAIN
ACROSS THE LOWER TEXAS COASTAL WATERS THROUGH FRIDAY. STRONG LOW
PRESSURE OVER THE CENTRAL PLAINS COMBINING WITH HIGH PRESSURE
OVER THE GULF OF MEXICO TO PRODUCE STRONG SOUTH WINDS AND
BUILDING SEAS. WINDS ACROSS THE LAGUNA MAY WEAKEN OVERNIGHT
BEFORE INCREASING ONCE AGAIN FRIDAY LATE MORNING AND AFTERNOON. 

GMZ130-132-135-270300-
/O.NEW.KBRO.SI.Y.0025.160526T2100Z-160527T0300Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
303 PM CDT THU MAY 26 2016

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 10 PM CDT
THIS EVENING. 

* WINDS...20 TO 25 KNOTS. 

* BAY WATERS...CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-270415-
/O.NEW.KBRO.SC.Y.0031.160527T0000Z-160528T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
303 PM CDT THU MAY 26 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
7 PM CDT FRIDAY. 

* WINDS...SOUTH WINDS 20 TO 25 KNOTS. 

* WAVES/SEAS...BUILDING 6 TO 8 FEET OCCASIONALLY 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
551 
WHUS74 KBRO 270306
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1006 PM CDT THU MAY 26 2016

...ADVERSE MARINE CONDITIONS TONIGHT AND FRIDAY...

.STRONG LOW PRESSURE OVER THE CENTRAL PLAINS COMBINING WITH HIGH
PRESSURE OVER THE GULF OF MEXICO WILL CONTINUE TO PRODUCE STRONG
SOUTH WINDS AND BUILDING SEAS. 

GMZ130-132-135-270415-
/O.EXP.KBRO.SI.Y.0025.000000T0000Z-160527T0300Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1006 PM CDT THU MAY 26 2016

...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED...

SMALL CRAFT SHOULD EXERCISE CAUTION ACROSS THE LAGUNA MADRE WITH
SOUTH WIND OF 15 TO 20 KNOTS. 

$$

GMZ150-155-170-175-271115-
/O.CON.KBRO.SC.Y.0031.000000T0000Z-160528T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1006 PM CDT THU MAY 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY...

* WINDS...SOUTH WINDS 20 KNOTS GUSTS NEAR 25 KNOTS.

* WAVES/SEAS...BUILDING 6 TO 8 FEET OCCASIONALLY 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
570 
WHUS74 KBRO 270925
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
425 AM CDT FRI MAY 27 2016

...ADVERSE MARINE CONDITIONS TODAY THROUGH TONIGHT...

.STRONG LOW PRESSURE OVER THE CENTRAL PLAINS COMBINING WITH HIGH
PRESSURE OVER THE GULF OF MEXICO WILL CONTINUE TO PRODUCE STRONG
SOUTH WINDS AND BUILDING SEAS.

GMZ130-132-135-271730-
/O.NEW.KBRO.SI.Y.0026.160527T0925Z-160527T2000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
425 AM CDT FRI MAY 27 2016

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 3 PM CDT THIS
AFTERNOON. 

* WINDS...SOUTH WINDS 20 TO 25 KNOTS THIS MORNING DIMINISHING TO
  SOUTHEAST 15 TO 20 KNOTS THIS AFTERNOON. ROUGH BAY WATERS THIS
  MORNING BECOMING CHOPPY IN THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-271730-
/O.EXT.KBRO.SC.Y.0031.000000T0000Z-160528T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
425 AM CDT FRI MAY 27 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT SATURDAY...

* WINDS...SOUTH WINDS 20 TO 25 KNOTS WITH GUSTS TO NEAR 30 KNOTS.

* WAVES/SEAS...SEAS CONTINUING TO BUILD TO 5 TO 7 FEET
  NEARSHORE....5 TO 8 FEET FAR OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

CASTILLO
259 
WHUS74 KBRO 271522
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1022 AM CDT FRI MAY 27 2016

...ADVERSE MARINE CONDITIONS CONTINUE THROUGH TONIGHT...

.STRONG LOW PRESSURE OVER THE CENTRAL PLAINS COMBINING WITH HIGH
PRESSURE OVER THE GULF OF MEXICO WILL CONTINUE TO PRODUCE STRONG
SOUTH TO SOUTHEAST WINDS AND ELEVATED SEAS.

GMZ130-132-135-272330-
/O.EXT.KBRO.SI.Y.0026.000000T0000Z-160528T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1022 AM CDT FRI MAY 27 2016

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 7 PM CDT
THIS EVENING...

* WINDS...SOUTH WINDS 20 TO 25 KNOTS THIS MORNING BECOMING
  SOUTHEAST 17 TO 22 KNOTS THIS AFTERNOON. GENERALLY ROUGH WATERS
  ON THE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-272330-
/O.CON.KBRO.SC.Y.0031.000000T0000Z-160528T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1022 AM CDT FRI MAY 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
SATURDAY...

* WINDS...SOUTH WINDS 20 TO 25 KNOTS THIS MORNING...BECOMING
  SOUTHEAST 17 TO 22 KNOTS THIS AFTERNOON.

* WAVES/SEAS...SEAS GENERALLY 6 TO 8 FEET NEARSHORE...OCCASIONALLY
  UP TO 10 FEET FARTHER OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 20 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

&&

$$
539 
WHUS74 KBRO 280055
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
755 PM CDT FRI MAY 27 2016

...ADVERSE MARINE CONDITIONS CONTINUE THROUGH TONIGHT...

.STRONG LOW PRESSURE OVER THE CENTRAL PLAINS COMBINING WITH HIGH
PRESSURE OVER THE GULF OF MEXICO WILL CONTINUE TO PRODUCE STRONG
SOUTH TO SOUTHEAST WINDS AND ELEVATED SEAS.

GMZ150-155-170-175-280900-
/O.CON.KBRO.SC.Y.0031.000000T0000Z-160528T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
755 PM CDT FRI MAY 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
SATURDAY...

* WINDS...SOUTHEAST 17 TO 22 KNOTS TONIGHT.

* WAVES/SEAS...SEAS GENERALLY 6 TO 8 FEET NEARSHORE... 
  OCCASIONALLY UP TO 10 FEET FARTHER OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 20 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

&&

$$

19
810 
WHUS74 KBRO 280954
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
454 AM CDT SAT MAY 28 2016

...ADVERSE MARINE CONDITIONS CONTINUE THROUGH EARLY THIS MORNING...

.STRONG LOW PRESSURE OVER THE CENTRAL PLAINS COMBINING WITH HIGH
PRESSURE OVER THE GULF OF MEXICO WILL CONTINUE TO PRODUCE STRONG
SOUTH TO SOUTHEAST WINDS AND ELEVATED SEAS.

GMZ150-155-170-175-281200-
/O.CON.KBRO.SC.Y.0031.000000T0000Z-160528T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
454 AM CDT SAT MAY 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

* WINDS...SOUTHEAST WINDS 15 TO 20 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 20 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

&&

$$

CASTILLO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at May 26, 2:55 PM CDT, 8 minutes earlier.

Area forecast discussion, May 26, 2:55 PM CDT, 8 minutes before
Area Forecast Discussion
National Weather Service BROWNSVILLE TX
255 PM CDT THU MAY 26 2016

.SHORT TERM (Tonight through Friday Night):
500mb trough and upper low is centered over the 4 corners with
subtropical high centered over southern Mexico. a deep
southwesterly flow to persist across South Texas through Friday
allowing for weak impulses to traverse the region. High pressure
to build northward into Deep south Texas Friday night as the upper
trough lifts northeast.

Rain chances continue on the low end of chance the next 24-36 hours
as the trough axis remains to the west of the area. As for strong to
severe thunderstorms later today and tonight the atmosphere has
become very unstable with SB capes between 4-5K j/kg...however there
remains a moderately strong cap in place over the region. The cap
will have a tendency to weaken as the daytime heating continues and a
weak disturbance approaches the rio grande plains later this
evening. With this said will maintain the 20-40 percent pops for
tonight with highest readings in the west and lower chances in the
east. SPC is maintaining a marginal risk of severe thunderstorms for
the western third of the CWA so can not rule out one or two storms
approaching severe limits if the cap weakens enough.  For Friday the
entire CWA is in a marginal risk as the upper trough swings through
the state. most of the significant energy is depicted to move north
of our CWA so the lower end pops still looks good at this time.

Breezy to windy conditions continue into the evening before modest
decoupling takes place late tonight. Surface low pressure over the
Southern and Central Plains continues to provide a strong pressure
gradient along the Lower Texas Coast. The strong southerly flow to
resume Friday with another windy day as gusts approach 30 mph along
the coastal counties. Temperatures to continue near or slightly
above normal with the multi-layered clouds decks. The wind tonight
coupled with the clouds will make for another muggy and much above
normal overnight lows with lower 80s along the coast and the Rio
Grande Valley.

.LONG TERM (Saturday through Thursday):Brief H5 ridging will build
across Deep South Texas during the Day Saturday as the Friday
trough eject northeastward. While this will take most of the
instability, cannot rule out a small shower or two during the
afternoon during peak heating along the seabreeze. This ridging
will be short-lived, as the next trough drops down the Pacific
Coast, with southwesterly flow aloft bringing in smaller impulses.
While the timing of the individual impulses cannot yet be pinned
down, the conditions are prime for any of these impulses to spark
showers and thunderstorms. These storms will have ample moisture
available, as PW reading are forecast to be near 2 inches through
most of the upcoming week. Have raised forecast back to chance
thunderstorms, mainly focusing on each afternoon during peak
heating, but storms could conceivably fire anytime in this humid
regime. Daytime highs will reach into the 90s each day, with lows
only falling to the upper 70s.

&&

.MARINE:
Now through Friday: Deepening low pressure over the
central and southern plains has allowed for the pressure gradient
along the Lower Texas coast to strengthen. Winds have increase to
small craft advisory levels over the Laguna this afternoon and are
just shy of criteria offshore. The gradient to remain strong through
Friday night until an upper level trough moves to the east. Small
Craft advisories are posted for the Laguna through 10 pm and for the
offshore waters through 7 pm Friday.  Advisories for the Laguna may
be needed once again Friday late morning and afternoon.

Saturday through Monday: Marine conditions will begin to slowly
improve Saturday as the sfc low in Kansas weakens and lifts to the
NE. This will allow the pressure gradient to relax, bringing
winds down to 10 to 15 knots each day. The long SE fetch across
the Gulf remains through the weekend, so sea heights will slowly
fall into early next week, not reaching 4 feet or less until
Monday.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  81  88  79  91 /  20  20  20  10
BROWNSVILLE          81  90  78  92 /  20  20  20  10
HARLINGEN            80  93  78  93 /  30  20  20  20
MCALLEN              79  95  78  95 /  30  20  20  20
RIO GRANDE CITY      79  97  77  98 /  40  20  20  20
SOUTH PADRE ISLAND   81  87  79  83 /  20  20  20  10

&&

.BRO Watches/Warnings/Advisories...
TX...None.
GM...Small Craft Advisory for winds until 10 PM CDT this evening for
     GMZ130-132-135.

     Small Craft Advisory from 7 PM this evening to 7 PM CDT Friday
     for GMZ150-155-170-175.

&&

This product is also available on the web at:
HTTP://WEATHER.GOV/RGV

59/64
Hazardous weather outlook, May 26, 5:30 AM CDT, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
530 AM CDT THU MAY 26 2016

TXZ248>257-262200-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND
WILLACY-INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
530 AM CDT THU MAY 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT

A MODERATE RISK OF RIP CURRENTS CONTINUES ALONG AREA BEACHES OF
THE LOWER TEXAS COAST.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS DEEP
SOUTH TEXAS DURING THE LATE AFTERNOON AND EVENING HOURS POSSIBLY
CONTINUING INTO THE OVERNIGHT HOURS. ISOLATED STORMS COULD BE STRONG
TO SEVERE PRODUCING LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL
MAINLY OVER ZAPATA...BROOKS...JIM HOGG AND STARR COUNTIES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

AN ELEVATED RISK OF RIP CURRENTS IS POSSIBLE FRIDAY THROUGH MONDAY.

HEAT INDEX READINGS OF 105 TO 109 DEGREES ARE EXPECTED EACH
AFTERNOON FRIDAY THROUGH MONDAY.

ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY. ISOLATED
STRONG THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY RAINFALL...
HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES ON FRIDAY.
NUISANCE FLOODING CAN BE EXPECTED WITH HEAVY RAINFALL ESPECIALLY IN
POOR DRAINAGE LOCATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION MAY BE NECESSARY LATER TONIGHT.

GMZ130-132-135-150-155-170-175-262200-
LAGUNA MADRE FROM THE PORT OF
BROWNSVILLE TO THE ARROYO COLORADO-LAGUNA MADRE FROM THE ARROYO
COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX-LAGUNA MADRE FROM 5 NM
NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-COASTAL WATERS FROM PORT
MANSFIELD TO THE RIO GRANDE OUT 20 NM-COASTAL WATERS FROM BAFFIN BAY
TO PORT MANSFIELD OUT 20 NM-WATERS FROM PORT MANSFIELD TO THE RIO
GRANDE EXTENDING FROM 20 TO 60 NM-WATERS FROM BAFFIN BAY TO PORT
MANSFIELD EXTENDING FROM 20 TO 60 NM-
530 AM CDT THU MAY 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF
MEXICO AND THE LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE LOWER TEXAS BAY
AND GULF WATERS PRODUCING WIND GUSTS TO 35 KNOTS...HAIL AND FREQUENT
LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A STRENGTHENING SOUTHEAST WIND IS EXPECTED TO BUILD SEAS AND PRODUCE
A LONG PERIOD SWELL OFFSHORE THE LOWER TEXAS COAST FRIDAY THROUGH
MONDAY. THE STRONGER WINDS AND AND HIGHER SEA WILL LIKELY RESULT IN
THE ISSUANCE OF PERIODIC SMALL CRAFT ADVISORIES FRIDAY AND POSSIBLY
SATURDAY.

ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY WITH A LESSER CHANCE OVER
THE WEEKEND. SOME OF THE THUNDERSTORMS MAY BE CAPABLE OF PRODUCING
STRONG GUSTY WINDS...HIGHER SEAS...HEAVY RAINFALL AND CLOUD TO WATER
LIGHTNING STRIKES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 10:56 PM CDTSpecial Weather StatementBROHidalgo49 min
May 26, 3:03 PM CDTSmall Craft Advisory for WindsBRO7 hr

Nearby

Small Craft Advisories in Texas, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.